Prostate Cancer Survivors

 

YANA - YOU ARE NOT ALONE NOW

PROSTATE CANCER SUPPORT SITE

 

 

Return to Website

This forum is for the discussion of anything to do with Prostate Cancer.
There are only four rules:

  • No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
  • No harvesting e-mail addresses for Spam;
  • No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
  • Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making

Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.

Since this is an International Forum, please specify your location in your post.

General Forum
Start a New Topic 
Author
Comment
View Entire Thread
Re: Let the Roller Coaster Ride Begin

So sorry to hear the bad news try to keep positive i know its hard .If there is anything i can do for you drive talk anything at all let me know.0394677417
Bob.

Re: Let the Roller Coaster Ride Begin

Thanx Bob ... I'll keep that phone number handy.

Right now I have two very good, supportive friends that help me see it all more clearly ... Mr Daniels and Mr Beam.

(smile)

Re: Let the Roller Coaster Ride Begin

Aloha Phred,
I am sorry to hear your not so good news. If I may suggest, ask for the one month shots instead of the 3 month shot. I was on ADT, 3 mth shots for a year. The shot site hurt for many months and got to the point where I could hardly walk or exercise. The speciallist we saw said that occasionally bulk shots like that tear muscle tissue apart causing the pain. A cortizone shot helped me get back to my exercises.
Joe

Re: Let the Roller Coaster Ride Begin

Thanx to you too Joe. Back in 2007 I was on monthly shots of Lupron and experienced severe injection site pain for days after the shot was delivered.

My current Urologist (just switched) assures me that these shots (Evigard I think) do not cause injection site pain ... but, we'll see.

We do believe everything our doctors tell us, right?

(smile again plus a wink)

RETURN TO HOME PAGE LINKS